U.S. doctors online nowAsk doctors free
United Kingdom
A 45-year-old female asked:

Got thrombosed haemorrhoid &suffering from brite red rectal bleeding with small clots & the toilet water is red on warfarin is this normal?

1 doctor answer1 doctor weighed in
Dr. Visalakshi Vallury
Family Medicine 26 years experience
No: A thromobosed hemorrhoid can cause rectal bleeding but being on warfarin increases the risk of prolonged bleeding. You should be evaluated as soon as possible.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 16, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.